# SDR SWAA2022013108971

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD CARGO PIT LEFT SIDE BULKHEAD CURVED ANGLE HAS CORROSION AROUND FASTENER HOLES / REMOVED AND REPLACED FWD CARGO PIT LEFT SIDE AFT BULKHEAD CURVED ANGLE IAW BOEING 737 SRM 51-40-02 AND DWG 143A9485 REV D ID 0008 ATAG XM1749
